# SDR LR7A05147

- Difficulty date: October 17, 2005
- Submitted: December 1, 2005
- Operation: Air carrier
- Aircraft: N403LC
- Make and model: Lkheed 382G
- Aircraft serial: 4590
- Aircraft time: 48,745 hours, 22,385 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Cap
- Condition: Corroded
- Location: Ws 171 R
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-6 CHECK PER HC5711, FOUND RIGHT HAND INBOARD FLAP CENTER LOWER SPAR CAP CORROSION, 7-05-074, NR 0407.
